RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yagubov, M A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:103
Abstract pages:214
Full texts:87

http://www.mathnet.ru/eng/person50454
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1986
1. M. A. Yagubov, “An extension of a control problem and a theorem on the existence of optimal control in processes described by nonlinear elliptic equations”, Dokl. Akad. Nauk SSSR, 286:6 (1986),  1316–1319  mathnet  mathscinet
1984
2. M. A. Yagubov, “Optimal sliding states in systems described by equations of elliptic type”, Dokl. Akad. Nauk SSSR, 274:5 (1984),  1044–1047  mathnet  mathscinet
1983
3. K. B. Mansimov, M. A. Yagubov, “A method for obtaining multipoint conditions for optimality of singular controls in a problem of terminal control”, Differ. Uravn., 19:10 (1983),  1681–1687  mathnet  mathscinet
1975
4. M. A. Yagubov, “A certain optimal control problem for an elliptic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 7,  92–98  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:7 (1975), 70–75
1970
5. M. A. Yagubov, “The branching of the solutions of a mixed problem for a certain operator-differential equation”, Differ. Uravn., 6:8 (1970),  1528–1531  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019